Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 142, NWS Birmingham, AL

April 19, 2006Chilton County, Elmore County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2006, 10:00 PM CDT for Chilton County, Elmore County, Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 10:00 PM CDT (03:00 UTC)
Expired
Apr 19, 2006, 10:45 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Chilton County, AL, Elmore County, AL

What was reported inside it

TimeReportWhereRemark
Apr 19, 10:16 PM CDTHAIL 1.75Millbrook, ALGOLF BALL SIZED HAIL IN THE MILLBROOK AND DEATSVILLE AREAS.
Apr 19, 10:27 PM CDTHAIL 0.88Millbrook, ALNICKEL SIZED HAIL IN MILLBROOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 5:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 200300
SVRBMX
ALC021-051-200345-
/O.NEW.KBMX.SV.W.0142.060420T0300Z-060420T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA
  WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK

* UNTIL 1045 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTHWEST OF MILLBROOK...AND MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  VERBENA...COOSADA...AND MILLBROOK.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE AND QUARTER SIZE 
HAIL IN CLANTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3249 8641 3270 8641 3271 8653 3275 8655
      3281 8646 3279 8642 3244 8607 3244 8611
      3252 8623 3252 8626 3244 8634 3244 8638

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 200317
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT WED APR 19 2006

ALC021-200326-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-060420T0345Z/
CHILTON AL-
1017 PM CDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR CHILTON COUNTY IS CANCELLED...

THE SEVERE STORM HAS PASSED SOUTH OF CHILTON COUNTY.

LAT...LON 3249 8641 3270 8641 3270 8642 3273 8640
      3274 8640 3274 8639 3244 8607 3244 8611
      3252 8623 3252 8626 3244 8634 3244 8638

$$

ALC051-200345-
/O.CON.KBMX.SV.W.0142.000000T0000Z-060420T0345Z/
ELMORE AL-
1017 PM CDT WED APR 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN ELMORE COUNTY...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR MILLBROOK...MOVING SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MILLBROOK...COOSADA...AND WETUMPKA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS CHILTON AND AUTAUGA COUNTIES. WINDOWS WERE 
BLOWN OUT IN MARBURY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

LAT...LON 3249 8641 3270 8641 3270 8642 3273 8640
      3274 8640 3274 8639 3244 8607 3244 8611
      3252 8623 3252 8626 3244 8634 3244 8638

$$

MBS/91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:55 PM CDT, 7 hours 5 minutes earlier.

Area forecast discussion, Apr 19, 2:55 PM CDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT WED APR 19 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING
HOURS.  THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS
MAY BE SEVERE.  WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING.
ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA
NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS.
WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST.
A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD
POOL ALOFT AND STEEP LAPSE RATES.  ACTIVITY SHOULD DIMINISH LATER
THURSDAY EVENING.  OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS
THURSDAY IN THE 80S.

FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH
STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA.  MODELS
DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL
MOTION ESPECIALLY LATE AFTERNOON AND EVENING.  WILL FORECAST LIKELY
POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE.  HIGHEST
POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH
CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH.  HIGHS FRIDAY 80 TO
85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH.

SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY
MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER
AS WEAK HIGH PRESSURE BUILDS IN.  HIGH TEMPERATURES UPPER 70S NORTH
TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S.

.LONG TERM...MONDAY THROUGH WEDNESDAY.
SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS
THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD.  WILL GENERALLY
KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
PEAK HEATING HOURS.  HIGHS IN THE UPPER 70S NORTH AND LOWER 80S
SOUTH.  OVERNIGHT LOWS MAINLY IN THE 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  82  61  80 /  30  40  30  40
ANNISTON    63  84  62  82 /  30  40  30  30
BIRMINGHAM  65  83  64  81 /  20  50  30  40
TUSCALOOSA  64  85  63  83 /  20  50  30  50
CALERA      64  84  62  82 /  20  30  20  30
AUBURN      65  85  65  83 /  30  30  20  20
MONTGOMERY  64  88  63  84 /  10  30  20  20
TROY        62  87  64  84 /  30  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

50
Hazardous weather outlook, Apr 19, 6:57 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT WED APR 19 2006

ALZ011>015-017>050-210000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
657 PM CDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT...
MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE.
LARGE HAIL UP TO THE SIZE OF GOLF BALLS IS THE MAIN HAZARD
WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE
AS WELL.  ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH
10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE.

THE SCATTERED THUNDERSTORMS THAT DEVELOPED ALONG OLD OUTFLOW
BOUNDARYS ACROSS NORTHEAST AND EAST CENTRAL ALABAMA WILL LOOSE THE
HEATING OF THE DAY AND DIMINISH BY 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY AFTERNOON AND
EVENING...AND THEN AGAIN FRIDAY INTO FRIDAY NIGHT.  LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS.

ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN
MOIST AND UNSTABLE.  THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING
SEVERE THUNDERSTORM DEVELOPMENT.  IN ADDITION...AN UPPER LEVEL
DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR
THUNDERSTORM DEVELOPMENT.  ONCE AGAIN...THESE STORMS MAY DEVELOP
ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE
DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20.

ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH
CENTRAL ALABAMA.  THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST
AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA.  IN ADDITION...A STRONGER
UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT
PUSHES THROUGH.  THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE
WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL.  THE STORMS
WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND
MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND
WILL BE REQUIRED THROUGH 10 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO
AUBURN LINE.  ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND
FRIDAY AFTERNOON AND EVENING.  PLEASE STAY TUNED TO LATEST DETAILS
CONCERNING THESE POTENTIAL THUNDERSTORMS.

MBS/91

In the hours before

Local storm report, Apr 19, 8:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 NE WARRIOR            33.82N 86.80W
04/19/2006  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            PENNY SIZED HAIL IN NEW BETHEL.

&&

DCW
Local storm report, Apr 19, 8:41 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             CHILDERSBURG            33.28N 86.35W
04/19/2006  E1.00 INCH       TALLADEGA          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN CHILDERSBURG.

&&

DCW
Local storm report, Apr 19, 8:42 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             4 NE CHILDERSBURG       33.32N 86.30W
04/19/2006  E0.88 INCH       TALLADEGA          AL   AMATEUR RADIO

            NICKEL SIZED HAIL AND TREES DOWN NEAR CHILDERSBURG.

&&

DCW
Local storm report, Apr 19, 8:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             15 E TALLADEGA          33.43N 85.84W
04/19/2006  E1.75 INCH       CLAY               AL   PUBLIC

            GOLF BALL SIZE HAIL ON MOBILE HIGHWAY AND TRUMBE ROAD.

0815 PM     HAIL             HOOVER                  33.38N 86.82W
04/19/2006  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            DIME SIZED HAIL IN HOOVER.

&&

DCW
Local storm report, Apr 19, 9:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             ALABASTER               33.23N 86.82W
04/19/2006  E0.75 INCH       SHELBY             AL   NWS EMPLOYEE

            PENNY SIZE HAIL IN THE CITY OF ALABASTER.

&&

80
Local storm report, Apr 19, 9:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             5 N BLOUNTSVILLE        34.15N 86.59W
04/19/2006  E0.88 INCH       CULLMAN            AL   AMATEUR RADIO

            NICKEL SIZED HAIL 5 MILES NORTH OF BLOUNTSVILLE.

0735 PM     HAIL             15 E TALLADEGA          33.43N 85.84W
04/19/2006  E1.75 INCH       CLAY               AL   PUBLIC

            GOLF BALL SIZED HAIL NEAR THE TALLADEGA - CLAY COUNTY
            LINE.

0810 PM     HAIL             HELENA                  33.29N 86.85W
04/19/2006  E0.75 INCH       SHELBY             AL   AMATEUR RADIO

            PENNY SIZED HAIL IN HELENA AT HWY 17 AND COUNTY ROAD 261.

0814 PM     HAIL             HOOVER                  33.38N 86.82W
04/19/2006  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            PENNY SIZED HAIL ON SOUTH SHADES CREST ROAD.

0840 PM     HAIL             ALABASTER               33.23N 86.82W
04/19/2006  E1.00 INCH       SHELBY             AL   TRAINED SPOTTER

            QUARTER SIZED HAIL IN ALABASTER.

0840 PM     HAIL             ALABASTER               33.23N 86.82W
04/19/2006  E0.75 INCH       SHELBY             AL   AMATEUR RADIO

            PENNY SIZED HAIL IN ALABASTER.

0852 PM     HAIL             2 N MONTEVALLO          33.14N 86.85W
04/19/2006  E0.88 INCH       SHELBY             AL   AMATEUR RADIO

            NICKEL SIZED HAIL NEAR JUNCTION OF HWY 119 AND COUNTY
            ROAD 22.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:04 PM CDTSevere Thunderstorm WarningBMXSt. Clair34 min
Apr 19, 7:09 PM CDTSevere Thunderstorm WarningBMXCoosa66 min
Apr 19, 7:15 PM CDTSevere Thunderstorm WarningBMXShelby60 min
Apr 19, 7:30 PM CDTSevere Thunderstorm WarningBMXBlount60 min
Apr 19, 7:33 PM CDTSevere Thunderstorm WarningBMXWalker57 min
Apr 19, 7:37 PM CDTSevere Thunderstorm WarningBMXTallapoosa53 min
Apr 19, 7:49 PM CDTSevere Thunderstorm WarningBMXTalladega41 min
Apr 19, 7:52 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningBMXCoosa62 min
Apr 19, 8:14 PM CDTSevere Thunderstorm WarningBMXShelby61 min
Apr 19, 8:26 PM CDTSevere Thunderstorm WarningBMXWalker49 min
Apr 19, 8:30 PM CDTSevere Thunderstorm WarningBMXJefferson60 min
Apr 19, 9:01 PM CDTSevere Thunderstorm WarningBMXChilton59 min
Apr 19, 9:10 PM CDTSevere Thunderstorm WarningBMXElmore50 min
Apr 19, 9:14 PM CDTSevere Thunderstorm WarningBMXWalker61 min
Apr 19, 9:16 PM CDTSevere Thunderstorm WarningBMXCoosa29 min
Apr 19, 9:38 PM CDTSevere Thunderstorm WarningBMXAutauga52 min
Apr 19, 9:45 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Apr 19, 10:07 PM CDTSevere Thunderstorm WarningBMXMontgomery68 min
Apr 19, 11:00 PM CDTSevere Thunderstorm WarningBMXChilton45 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningBMXMontgomery20 min
Apr 20, 2:39 PM CDTSevere Thunderstorm WarningBMXWinston35 min
Apr 20, 2:49 PM CDTSevere Thunderstorm WarningBMXJefferson41 min
Apr 20, 2:58 PM CDTSevere Thunderstorm WarningBMXBlount47 min
Apr 20, 3:25 PM CDTSevere Thunderstorm WarningBMXJefferson65 min
Apr 20, 3:29 PM CDTTornado WarningBMXJefferson27 min
Apr 20, 3:42 PM CDTSevere Thunderstorm WarningBMXBlount63 min
Apr 20, 3:43 PM CDTSevere Thunderstorm WarningBMXSt. Clair62 min
Apr 20, 3:55 PM CDTSevere Thunderstorm WarningBMXEtowah65 min
Apr 20, 4:26 PM CDTFlash Flood WarningBMXJefferson3 hr
Apr 20, 4:26 PM CDTSevere Thunderstorm WarningBMXJefferson49 min
Apr 20, 4:30 PM CDTSevere Thunderstorm WarningBMXCalhoun60 min
Apr 20, 4:39 PM CDTSevere Thunderstorm WarningBMXSt. Clair51 min
Apr 20, 5:02 PM CDTSevere Thunderstorm WarningBMXShelby58 min
Apr 20, 5:05 PM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne25 min
Apr 20, 5:09 PM CDTSevere Thunderstorm WarningBMXJefferson66 min
Apr 20, 5:12 PM CDTSevere Thunderstorm WarningBMXLamar78 min
Apr 20, 5:27 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningBMXLamar31 min
Apr 20, 6:36 PM CDTSevere Thunderstorm WarningBMXFayette30 min
Apr 20, 6:52 PM CDTSevere Thunderstorm WarningBMXJefferson53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.